Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

$ (E\sp{3}/X)\times E\sp{1}\approx E\sp{4}$ ($ X$, a cell-like set): an alternative proof


Author: J. W. Cannon
Journal: Trans. Amer. Math. Soc. 240 (1978), 277-285
MSC: Primary 57A15
MathSciNet review: 0482770
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The author gives an alternative proof that a cell-like closed-0dimensional decomposition of $ {E^3}$ is an $ {E^4}$ factor. The argument is essentially 2-dimensional. The 3- and 4-dimensional topology employed is truly minimal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A15

Retrieve articles in all journals with MSC: 57A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1978-0482770-2
PII: S 0002-9947(1978)0482770-2
Keywords: Cell-like set, cellular set, decomposition space, manifold factor, generalized manifold, cell-like relation
Article copyright: © Copyright 1978 American Mathematical Society